Acta Mathematica Sinica, English Series

, Volume 28, Issue 7, pp 1307–1328

Continuous embeddings of Besov-Morrey function spaces



We study embeddings of spaces of Besov-Morrey type, Open image in new window, and obtain necessary and sufficient conditions for this. Moreover, we can also characterise the special weighted situation Open image in new window for a Muckenhoupt \(\mathcal{A}_\infty\) weight w, with wα(x) = |x|α, α > −d, as a typical example.


Weighted Besov spaces Besov-Morrey spaces continuous embeddings 

MR(2000) Subject Classification



Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Supplementary material

10114_2012_1119_MOESM1_ESM.tex (75 kb)
Supplementary material, approximately 75 KB.

Copyright information

© Institute of Mathematics, Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Chinese Mathematical Society and Springer-Verlag Berlin Heidelberg 2012

Authors and Affiliations

  1. 1.Mathematical InstituteFriedrich-Schiller-University JenaJenaGermany
  2. 2.Faculty of Mathematics and Computer ScienceAdam Mickiewicz UniversityPoznańPoland

Personalised recommendations